# SDR DHL2007802539

- Difficulty date: February 13, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 86,868 hours, 31,939 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Part time: 86,868 hours, 31,939 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ACCY COMPT FWD PRESSURE BULKHEAD CAP SHOWS CORROSION AT STA 8.000 L-29R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 01-30-07, DWG NR ACG2-53-110 REV IR DATED 01-26-07.  REMOVED FASTENERS IAW SRM 51-1-21, SRM 51-1-20D.  CUT OUT DAMAGED SECTION IAW DWG NR ACG2-53-110.  PERFORMED NDT INSP IAW DC8 NDT SPM PART 06-10-01-001.  NO CRACK OR CORROSION FOUND AFTER CUT OUT.  FABRICATED (2EA) REPAIR ANGLES (EXTRUSION 7075T6511 0.250"/0.125") AND NEW CAP SEGMENT (EXTRUSION S2616279 0.200"/0.188") AND STRAP (AL7075T6 0.125") IAW DWG NR ACF2-53-110.  HEAT TREATED ANGLES FROM 7075T6511 IAW SRM 51-1-1 PG 1, 13, 17.  PERFORMED NDT INSP IAW DC8 NDT SPM PART 08-00-02 TO 07.  NO CRACK OR CORROSION FOUND.
